On the topology of solenoidal attractors of the cylinder
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 209-236.
DOI: 10.1016/j.anihpc.2005.03.002
Bamón, Rodrigo ; Kiwi, Jan 1; Rivera-Letelier, Juan ; Urzúa, Richard 

1 Facultad de Matemáticas Pontificia Universidad Católica Casilla 306, Correo 22, Santiago (Chile)
@article{AIHPC_2006__23_2_209_0,
     author = {Bam\'on, Rodrigo and Kiwi, Jan and Rivera-Letelier, Juan and Urz\'ua, Richard},
     title = {On the topology of solenoidal attractors of the cylinder},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {209--236},
     publisher = {Elsevier},
     volume = {23},
     number = {2},
     year = {2006},
     doi = {10.1016/j.anihpc.2005.03.002},
     mrnumber = {2201152},
     zbl = {1092.37017},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2005.03.002/}
}
TY  - JOUR
AU  - Bamón, Rodrigo
AU  - Kiwi, Jan
AU  - Rivera-Letelier, Juan
AU  - Urzúa, Richard
TI  - On the topology of solenoidal attractors of the cylinder
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2006
SP  - 209
EP  - 236
VL  - 23
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2005.03.002/
DO  - 10.1016/j.anihpc.2005.03.002
LA  - en
ID  - AIHPC_2006__23_2_209_0
ER  - 
%0 Journal Article
%A Bamón, Rodrigo
%A Kiwi, Jan
%A Rivera-Letelier, Juan
%A Urzúa, Richard
%T On the topology of solenoidal attractors of the cylinder
%J Annales de l'I.H.P. Analyse non linéaire
%D 2006
%P 209-236
%V 23
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2005.03.002/
%R 10.1016/j.anihpc.2005.03.002
%G en
%F AIHPC_2006__23_2_209_0
Bamón, Rodrigo; Kiwi, Jan; Rivera-Letelier, Juan; Urzúa, Richard. On the topology of solenoidal attractors of the cylinder. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 2, pp. 209-236. doi : 10.1016/j.anihpc.2005.03.002. http://archive.numdam.org/articles/10.1016/j.anihpc.2005.03.002/

[1] Bousch T., La condition de Walters, Ann. Sci. École Norm. Sup. 34 (2001) 287-311. | Numdam | MR | Zbl

[2] Contreras G., Lopes A.O., Thieullen Ph., Lyapunov minimizing measures for expanding maps of the circle, Ergodic Theory Dynam. Systems 21 (2001) 1379-1409. | MR | Zbl

[3] Dobrynskiĭ V.A., There exist endomorphisms of a plane that have two-dimensional attractors, Dokl. Akad. Nauk 364 (1999) 303-305. | MR | Zbl

[4] Frederickson P., Kaplan J.L., Yorke E.D., Yorke J.A., The Liapunov dimension of strange attractors, J. Differential Equations 49 (1983) 185-207. | MR | Zbl

[5] O. Jenkinson, R.D. Mauldin, M. Urbański, Ergodic optimization for non-compact dynamical systems, preprint, September 2004.

[6] Kaplan J.L., Yorke J.A., Chaotic behavior of multidimensional difference equations, in: Functional differential equations and approximation of fixed points, Proc. Summer School and Conf., Univ. Bonn, Bonn, 1978, Lecture Notes in Math., vol. 730, Springer, Berlin, 1979, pp. 204-227. | MR | Zbl

[7] Katznelson Y., An Introduction to Harmonic Analysis, Dover, 1976. | MR | Zbl

[8] Milnor J., On the concept of attractor, Comm. Math. Phys. 99 (1985) 177-195. | MR | Zbl

[9] Pryzyticki F., On U-stability and structural stability of endomorphisms satisfying Axiom A, Studia Math. 60 (1977) 61-77. | MR | Zbl

[10] Tsujii M., Fat solenoidal attractors, Nonlinearity 14 (2001) 1011-1027. | MR | Zbl

[11] Tsujii M., Physical measures for partially hyperbolic surface endomorphisms, math.DS/0301243.

[12] Viana M., Multidimensional nonhyperbolic attractors, Inst. Hautes Études Sci. Publ. Math. 85 (1997) 63-96. | Numdam | MR | Zbl

Cited by Sources: